×

zbMATH — the first resource for mathematics

The multiplicity of a holomorphic map. (English) Zbl 0158.08403

MSC:
32-XX Several complex variables and analytic spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bott, R., andS.S. Chern: Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections. Acta math.114, 71-112 (1965). · Zbl 0148.31906 · doi:10.1007/BF02391818
[2] Chern, S.S.: The integrated form of the first main theorem for complex analytic mappings in several complex variables. Ann. of Math. (2)71, 536-551 (1960). · Zbl 0142.04802 · doi:10.2307/1969943
[3] Kneser, H.: Zur Theorie der gebrochenen funktionen mehrerer Veränderlicher. Jber. dtsch. Math. Ver.48, 1-28 (1938). · Zbl 0018.41004
[4] Levine, E.: A theorem on holomorphic mappings into complex projective space. Ann. of Math. (2),71, 529-535 (1960). · Zbl 0142.04801 · doi:10.2307/1969942
[5] Remmert, R., u.K. Stein: Über die wesentlichen Singularitäten analytischer Mengen. Math. Ann.126, 263-306 (1953). · Zbl 0051.06303 · doi:10.1007/BF01343164
[6] ?: Holomorphe und meromorphe Abbildungen komplexer Räume. Math. Ann.133, 328-370 (1957). · Zbl 0079.10201 · doi:10.1007/BF01342886
[7] Stoll, W.: Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer, komplexer Veränderlichen (I). Acta math.90, 1-113 (1954). · Zbl 0058.30705 · doi:10.1007/BF02392435
[8] ?: The growth of the area of a transcendental analytic set. I. Math. Ann.156, 47-78 (1964). · Zbl 0126.09502 · doi:10.1007/BF01359980
[9] Thie, P.: The Lelong number. (To appear in Math. Ann.) · JFM 52.0999.13
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.